# SDR MASA200601364

- Difficulty date: May 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,487 hours, 15,206 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 3G5209C
- Part serial: 0319
- Condition: Unknown
- Location: Spoilers
- Part time: 12,930 hours, 10,261 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7316 JFK - FLIGHT SPOILERS FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED LEVER.  OP'S CHECK GOOD.
